# SDR AWXA200501061

- Difficulty date: September 3, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C25482515
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED ATTACH CLIP CRACKED AT BS 696, BL 01L.  MAINTENANCE REMOVED CRACKED CLIP IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED REPLACEMENT CLIP IAW BOEING 737-300 DWG 65C25482.  INSTALLED FABRICATED REPAIR PARTS AT BS 696, BL 01L IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.
